American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14K02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Romain Cosset and Damien Robert. Computing $(\ell,\ell)$-isogenies in polynomial time on Jacobians of genus $2$ curves. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] L. Beshaj, T. Shaska and C. Shor. On Jacobians of curves with superelliptic components. Contemporary Mathematics 629 (2014) 1-14.
Book volume table of contents   
View Article: PDF

[3] Sorina Ionica and Antoine Joux. Pairing the volcano. Math. Comp. 82 (2013) 581-603.
Abstract, references, and article information   
View Article: PDF

[4] Haruzo Hida. A finiteness property of abelian varieties with potentially ordinary good reduction. J. Amer. Math. Soc. 25 (2012) 813-826.
Abstract, references, and article information   
View Article: PDF

[5] Paul van Wamelen. Poonen's question concerning isogenies between Smart's genus 2 curves. Math. Comp. 69 (2000) 1685-1697. MR 1677415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] L. Dewaghe. Remarks on the Schoof-Elkies-Atkin algorithm . Math. Comp. 67 (1998) 1247-1252. MR 1468941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1